# SDR CA990311026

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: C40331
- Condition: Misinstalled
- Location: Prop Deice
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) PILOT REPORTED A STRONG SMELL OF RUBBER AND THE PROPELLER CIRCUIT BREAKER TRIPPED.  ON LANDING, SEVERAL PASSENGERS REPORTED SEEING SPARKS FROM THE FRONT OF THE ENGINE.  INSPECTION FOUND THE BRUSH BLOCK WAS NOT SHIMMED EVENLY AND THERE WAS EVIDENCE OF BIRD MATTER ON THE BRUSH BLOCK.  THE BRUSH BLOCK WAS REPAIRED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
